# SDR CALA2018090401890

- Difficulty date: September 4, 2018
- Submitted: September 4, 2018
- Operation: Air carrier
- Aircraft: N642UA
- Make and model: Boeing 767322
- Aircraft serial: 25092
- Aircraft time: 110,299 hours, 17,192 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Not Reported
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 1329 STR 33L-35L SKIN REPAIR REQUIRE REPAIR DOUBLER -4 MODIFIED TO PICK UP ONE ADDITIONAL FASTENER AT S35L FX SKIN AT STA 1320-1337 AS PER ECRA 5331-02253 REV-.
